Ӧ�ø���ͳ�� 2009, 25(6) 611-618 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
Supporting info
Email Alert
Article by
Article by
Article by
ժҪ�� �Ķ��Ұ�ֱ������0����з���ڵ�������������
�ؼ����� �������   ����ζ�   ������   ǿ��������   ���ļ��޶���.  
Limit Properties for Random Walks in RandomEnvironments on Half-Line
Hu Xueping,Li Huibao,Xu Song
School of Mathematics and Computation Science,Anqing Teachers College,School of Finance and Statistics, East ChinaNormal University
Abstract: In this article, we mainly discuss a class of
random walks in random environments on right half line and obtain an
recurrence-transience criterion in stationary and ergodic random
environments. Then we further study the limit properties and derive
a strong law of large numbers and a center limit theorem of this
random walks in i.i.d. random environments. So we extend some
results in \cite{3}.
Keywords: Random environment   random walks   recurrence   strong law of large numbers   center limit theorem.  
�ո����� 1900-01-01 �޻����� 1900-01-01 ����淢������  

ͨѶ����: ��ѧƽ

1��������.���ϻ����������������ļ��޶���[J]. Ӧ�ø���ͳ��, 2007,23(1): 11-17
2��������,�׶���,¬׼�,�����.����ͬ�ֲ��������������Galton-Watson��֧����������ʵĽ�����Ϊ[J]. Ӧ�ø���ͳ��, 2011,27(3): 289-296
3��������,������.����������������Ĵ������ɺ�ǿ��������[J]. Ӧ�ø���ͳ��, 2011,27(4): 417-424
4��������,��С̫.�����������������ǿ��������[J]. Ӧ�ø���ͳ��, 2011,27(6): 579-586
5��������,����Ⱥ.��������з�֦���̵���������������ʵ�����[J]. Ӧ�ø���ͳ��, 2012,28(1): 21-30
6��ף����.�����������������ƽ�ȷֲ�[J]. Ӧ�ø���ͳ��, 2012,28(4): 337-344
7��������.������.������������������亯�������ʼ�Ӧ��[J]. Ӧ�ø���ͳ��, 2012,28(6): 665-672
8��ף����.��ֱ�����������������ζ���ǿ��������[J]. Ӧ�ø���ͳ��, 2013,29(1): 97-105
9����ʱ��, ��ԾǨ.�����������������״̬����[J]. Ӧ�ø���ͳ��, 2015,31(4): 367-374

Copyright by Ӧ�ø���ͳ��